# SDR UPS97824418

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Flight Deck
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, WHEN STARTING NR 3 ENGINE SMOKE OF UNKNOWN ORIGIN ENTERED THE FLIGHT DECK.  SHUTDOWN ENGINE AND ALL ELECTRICAL AND EVACUATED AIRCRAFT.  FIRE DEP WAS CALLED, OPENED MAIN ENTRANCE DOOR.  SMOKE WAS DETECTED, CHECKED ALL AC PACKS RAN ENGS.  OPERATED BOTH PACKS RECIR FAN, ALL SMOKE TAKEN OUT OF CABIN.  FOUND SMOKE COMING FROM EXTERNAL AIR SOURCE, AIRCRAFT SECURE OK.
